# SDR K11A2023060100210

- Difficulty date: June 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 69,125 hours, 47,110 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN COMING FROM UNDER EXISTING REPAIR AT STA 727D-727E / STR 23R-25R REPAIRED IAW B737-400 SRM 53-00-01 FIG 201, DETAIL X, XI
